MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 ECHELON; CATHETER, CONTINUOUS FLUSH

Micro Therapeutics, Inc. dba ev3 ECHELON; CATHETER, CONTINUOUS FLUSH
Model Number 105-5092-150
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that an echelon microcatheter was perforated.It was reported that the echelon microcatheter was used for aneurysm embolization.The package was opened and hydrated, and no issue was found with the microcatheter.The microcatheter was then shaped, and after shaping was successful, when advancing the micro guidewire, it was found that the guidewire perforated out near the distal marker point of the microcatheter.A new microcatheter was therefore requested, and the procedure continued.The catheter leak was observed at the distal end during preparation.The catheter was inspected or tested prior to use.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ECHELON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50837173
Report Number2029214-2026-01873
Device Sequence Number15962385
Product Code KRA
UDI-Device Identifier00847536005983
UDI-Public(01)00847536005983(17)280405(10)D105118
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5092-150
Device Catalogue Number105-5092-150
Device Lot NumberD105118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown